Sufficient conditions for ergodic sensitivity
- Institute for Advanced Study, Shenzhen University, Nanshan District Shenzhen, Guangdong, P. R. China.
- School of Sciences, Southwest Petroleum University, Chengdu, Sichuan, 610500, P. R. China.
- Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, P. R. China.
In this note, some sufficient conditions on the ergodic sensitivity of dynamical systems are obtained, improving the main
results in [Q.-L. Huang, Y.-M. Shi, L.-J. Zhang, Appl. Math. Lett., 39 (2015), 31–34] and [R.-S. Li, Y.-M. Shi, Nonlinear Anal., 72
(2010), 2716–2720]. Moreover, it is proved that under these conditions, the second Lyapunov number of a dynamical system is
equal to the diameter of its state space.
- ergodic sensitivity
- Lyapunov number.
C. Abraham, G. Biau, B. Cadre, Chaotic properties of mappings on a probability space, J. Math. Anal. Appl., 266 (2002), 420–431.
J. Auslander, J. A. Yorke, Interval maps, factors of maps, and chaos, Tôhoku Math. J., 32 (1980), 177–188.
J. Banks, J. Brooks, G. Cairns, G. Davis, P. Stacey, On Devaney’s definition of chaos, Amer. Math. Monthly, 99 (1992), 332–334.
R. L. Devaney, An introduction to chaotic dynamical systems, Second edition, Addison-Wesley Studies in Nonlinearity, Addison-Wesley Publishing Company, Advanced Book Program, Redwood City, CA (1989)
E. Glasner, B. Weiss, Sensitive dependence on initial conditions, Nonlinearity, 6 (1993), 1067–1075.
R.-B. Gu, The large deviations theorem and ergodicity, Chaos Solitons Fractals, 34 (2007), 1387–1392.
L.-F. He, X.-H. Yan, L.-S. Wang, Weak-mixing implies sensitive dependence, J. Math. Anal. Appl., 299 (2004), 300–304.
W. Huang, P. Lu, X.-D. Ye, Measure-theoretical sensitivity and equicontinuity, Israel J. Math., 183 (2011), 233–283.
Q.-L. Huang, Y.-M. Shi, L.-J. Zhang, Sensitivity of non-autonomous discrete dynamical systems, Appl. Math. Lett., 39 (2015), 31–34.
S. Kolyada, O. Rybak, On the Lyapunov numbers, Colloq. Math., 131 (2013), 209–218.
R.-S. Li, The large deviations theorem and ergodic sensitivity, Commun. Nonlinear Sci. Numer. Simul., 18 (2013), 819–825.
R.-S. Li, Y.-M. Shi, Several sufficient conditions for sensitive dependence on initial conditions, Nonlinear Anal., 72 (2010), 2716–2720.
T. Y. Li, J. A. Yorke, Period three implies chaos, Amer. Math. Monthly, 82 (1975), 985–992.
T. K. S. Moothathu, Stronger forms of sensitivity for dynamical systems, Nonlinearity, 20 (2007), 2115–2126.
X.-X. Wu, Chaos of transformations induced onto the space of probability measures, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 26 (2016), 12 pages.
X.-X. Wu, A remark on topological sequence entropy, Internat. J. Bifur. Chaos Appl. Sci. Engrg., (accepted),
X.-X. Wu, G.-R. Chen, Sensitivity and transitivity of fuzzified dynamical systems, Inform. Sci., 396 (2017), 14–23.
X.-X. Wu, P. Oprocha, G.-R. Chen, On various definitions of shadowing with average error in tracing, Nonlinearity, 29 (2016), 1942–1972.
X.-X. Wu, X. Wang, On the iteration properties of large deviations theorem, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 26 (2016), 6 pages.
X.-X. Wu, J.-J. Wang, G.-R. Chen, F-sensitivity and multi-sensitivity of hyperspatial dynamical systems, J. Math. Anal. Appl., 429 (2015), 16–26.
X.-X. Wu, L.-D. Wang, G.-R. Chen, Weighted backward shift operators with invariant distributionally scrambled subsets, Ann. Funct. Anal., 8 (2017), 199–210.
J.-D. Yin, Z.-L. Zhou, Weakly almost periodic points and some chaotic properties of dynamical systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 25 (2015), 10 pages.